# SDR AALA20091218TUL19

- Difficulty date: December 18, 2009
- Submitted: January 21, 2010
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 61,131 hours, 31,996 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount Bracket
- Part number: CDK23453
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR, LOWER STOP PAD MOUNT BRACKET IS CRACKED.  INSTALLED A NEW PAD MOUNT BRACKET PER ESO 80174.
